# SDR CAL960621

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seals
- Condition: Leaking
- Location: Oil Press Transm
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

FLT NR 1891 - MSY - THE NR 2 ENG OIL QTY INDICATOR DROPPED TO ZERO WHILE EN ROUTE FROM TPA TO IAH.  THE OIL PRESSURE DROPPED BELOW 35 SPI.  THE NR 2 ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT WAS DIVERTED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND A STATIC OIL LEAK OF OIL PRESSURE TRANSMITTER VENT RESTRICTOR BOLT AT GEARBOX.  THE SEALS WERE REPLACED.  THE OIL FILTER AND STRAINER COVER WERE ALSO REPLACED.  THE ENGINE WAS RUN AND NO LEAKS WERE NOTED.  (M)
